# SDR C2XA97IA215

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: S5387140921401
- Condition: Corroded
- Location: Aft Press Blkd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LOWER VERTICAL STIFFENER ON THE AFT PRESSURE BULKHEAD WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STIFFENER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
